Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some estimations in the topology of simply-connected algebraic surfaces


Author: B. Moishezon
Journal: Bull. Amer. Math. Soc. 83 (1977), 741-744
MSC (1970): Primary 57A15, 14J99, 32J15
DOI: https://doi.org/10.1090/S0002-9904-1977-14376-0
MathSciNet review: 0440567
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. S. Pontryagin, On the classification of four-dimensional manifolds, Uspehi Mat. Nauk. (N.S.) 4 (1949), no. 4 (32), 157-158. (Russian) MR 11, 194. MR 31715
  • 2. J. H. C. Whitehead, On simply connected, 4-dimensional polyhedra, Comment. Math. Helv. 22 (1949), 48-92. MR 10, 559. MR 29171
  • 3. J. W. Milnor and D. Husemoller, Symmetric bilinear forms, Ergebnisse Math Grenzgebiete, Band 73, Springer-Verlag, Berlin and New York, 1973. MR 506372
  • 4. Jean-Pierre Serre, Cohomological invariants, Witt invariants, and trace forms, Cohomological invariants in Galois cohomology, Univ. Lecture Ser., vol. 28, Amer. Math. Soc., Providence, RI, 2003, pp. 1–100. Notes by Skip Garibaldi. MR 1999384
  • 5. R. Mandelbaum and B. Moishezon, On the topological structure of non-singular algebraic surfaces in CP3, Topology 15 (1976). MR 405458
  • 6. C. T. C. Wall, On simply-connected 4-manifolds, J. London Math. Soc. 39 (1964), 141-149. MR 29 #627. MR 163324
  • 7. K. Kodaira, On the structure of complex analytic surfaces, IV, Amer. J. Math. 90 (1968), 1048-1066. MR 39 #473. MR 239114
  • 8. E. Bombieri, Canonical models of surfaces of general type, Inst. Hautes Études Sci. Publ. Math. 42 (1973), 171-219. MR 47 #6710. MR 318163
  • 9. R. Mandelbaum and B. Moishezon, On the topological structure of simply-connected algebraic surfaces, Bull. Amer. Math. Soc. 82 (1976), 731-733. MR 413135
  • 10. R. Mandelbaum, Algebraic surfaces and irrational connected sums of four manifolds, Topology (to appear). MR 440564

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A15, 14J99, 32J15

Retrieve articles in all journals with MSC (1970): 57A15, 14J99, 32J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14376-0

American Mathematical Society